Alert archive / Texas / Flash Flood Warnings in 2023

Flash Flood Warning 13, NWS Midland/Odessa, TX

May 23, 2023Howard County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at May 23, 2023, 8:56 PM CDT for Howard County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2023, 8:56 PM CDT (01:56 UTC)
Expired
May 24, 2023, 12:00 AM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

County Howard County, TX

The radar

The Midland/Odessa radar (KMAF), 74 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 9:05 PM CDTFLASH FLOOD2 N Big Spring, TXREPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED.
May 23, 9:45 PM CDTFLASH FLOODSouth Haven, TXREPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 1.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2023-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2023-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
3830 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

433 
WGUS54 KMAF 240156
FFWMAF
TXC227-240500-
/O.NEW.KMAF.FF.W.0013.230524T0156Z-230524T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
856 PM CDT Tue May 23 2023

The National Weather Service in Midland/Odessa has issued a

* Flash Flood Warning for...
  Southwestern Howard County in western Texas...

* Until midnight CDT.

* At 856 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. The expected rainfall rate is 2 
  to 4 inches in 1 hour. Flash flooding is ongoing or expected to 
  begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Big Spring, Big Spring McMahon-Wrinkle Airpark and Big Spring 
  Country Club.

This includes the following streams and drainages...
  Moss Creek, Beals Creek, Elbow Creek, Sulphur Springs Draw and 
  Mustang Draw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3232 10149 3232 10136 3222 10137 3212 10164
      3226 10162

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR

$$

James DeBerry
1 follow-up statement
676 
WGUS74 KMAF 240209
FFSMAF

Flash Flood Statement
National Weather Service Midland/Odessa TX
909 PM CDT Tue May 23 2023

TXC227-240500-
/O.CON.KMAF.FF.W.0013.000000T0000Z-230524T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Howard TX-
909 PM CDT Tue May 23 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT 
FOR SOUTHWESTERN HOWARD COUNTY...

At 909 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. The expected rainfall rate is 2 to 4 
inches in 1 hour.  Street flooding is being reported, which may lead 
to road closures and stranded vehicles.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Big Spring, Big Spring McMahon-Wrinkle Airpark and Big Spring 
  Country Club.

This includes the following streams and drainages...
  Moss Creek, Beals Creek, Elbow Creek, Sulphur Springs Draw and 
  Mustang Draw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3232 10149 3232 10136 3222 10137 3212 10164
      3226 10162

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR

$$

James Deberry

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 23, 5:53 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, May 23, 5:53 PM CDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
553 PM CDT Tue May 23 2023

...New AVIATION...

.SHORT TERM...
(This afternoon through Wednesday night)
Issued at 114 PM CDT Tue May 23 2023

500mb RAP analysis shows subtle ridging across southern AZ/NM,
providing northwest flow of around 25-30kts across our area. With
prevalent low level moisture in place across the eastern zones (55-
65F dewpoints), this westerly flow helps sharpen up a dryline late
this morning along the TX/NM state line, stretching southward
through the Big Bend. The dryline mixes eastward towards the central
Permian Basin through the early afternoon, pushing the 60F dewpoints
into the far eastern zones. Efficient insolation this morning has
sent temperatures well into the 80s already, pushing the low 90s in
some spots. This and the good moisture combine into 1000-2000 J/kg
of MLCAPE, with the better instability located east of the dryline.
Between convective temperature being reached and localized lift
along the dryline, convective initiation is expected around first
across western Stockton Plateau 19-20z, followed by the plains
around 20-21z. Ultimately, the placement of the dryline will be key
to the location of CI in the plains. Storm coverage will not be as
great as yesterday, but the focus for severe storms is across the
northeastern Permian Basin and western Low Rolling Plains where the
better CAPE is found. Environmental shear gradually increases from a
measly 15-20kts to around 30kts by the early evening but
convectively driven cold pools may locally enhance bulk shear to 40-
50kts. All modes of severe weather are possible with storms today
with the primary threats being very large hail and damaging winds.
If storms linger beyond 00z, SRH becomes enhanced by a strengthening
LLJ which may aid in isolated tornado development across the far
eastern zones. Depending on outflow boundary-based development, all
storm activity should move out of the area by 06z tonight.

Northwest flow persists through tomorrow as well, with the dryline
having retreated up against the higher terrain tomorrow morning.
Thanks to plenty of low level moisture in place scattered
thunderstorms are possible initially off the higher terrain of the
Davis Mountains and high New Mexico plains. From there,
northwesterly flow could allow for upscale growth as storms move
southeastward into the Permian Basin. Where storms initially develop
in eastern New Mexico and available environmental instability and
shear will determine where a potential MCS may move through tomorrow
evening, whether it will hit the central/eastern Permian Basin, clip
the eastern edge, or not develop at all remains to be seen. Any
lingering boundaries from today's convection may locally enhance
storm development as well.

As for temperatures, lows tonight and Wednesday night will be right
around normal with highs tomorrow being a touch cooler than today
across the northern/northeastern Permian Basin owing to any
precipitation from today/tonight.

-Munyan

&&

.LONG TERM...
(Thursday through Monday)
Issued at 114 PM CDT Tue May 23 2023

Upper ridge over Mexico Thursday will extend northward across the
region with a low over WA/OR and its trough extending southward to
CA. This pattern will continue Friday and Saturday. A cut off low
develops over CA Sunday moving down across the state Monday...
wobbling over Srn CA Tuesday and into Nrn Mexico Wednesday. On
Thursday upper ridge builds over the western half of the country.

High temperatures mostly in the 80s Thursday through Sunday with 90s
along the Pecos and Rio Grande.  Temperatures warm early next week
with 90s becoming more widespread.  Lows mainly in the 60s with a
few 50s for higher elevation and Nrn Lea Co.

SE wind Thursday and Friday will help to keep moisture in place with
dewpts in the 60s. Been active this week with thunderstorms around
the area... this will continue Thursday with a Marginal Risk running
N-S along the NM/TX border.  Thunderstorms continue over the higher
elevations and Nrn Permian Basin Friday through Sunday shifting more
to the east Monday.

&&

.AVIATION...
(00Z TAFS)
Issued at 546 PM CDT Tue May 23 2023

VFR conditions will prevail next 24 hours. Convective chances this
evening look best KMAF/KHOB, but chances too low to include attm.
NAM brings in a stratus deck overnight, w/cigs as low as IFR
KMAF/KHOB, but this is an outlier, and we've left them out for
now, as well. Otherwise, return flow persists, but on the light
side. Forecast soundings develop a cu field late Wednesday morning
KFST, spreading through other terminals by mid-afternoon, w/bases
6-11kft agl.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               62  86  62  85 /  30  20  30  30
Carlsbad                 61  94  63  89 /   0  10  10  30
Dryden                   67  93  68  90 /  30  20  10  10
Fort Stockton            66  95  65  89 /  10  20  10  30
Guadalupe Pass           63  88  62  84 /   0   0   0  20
Hobbs                    59  88  61  85 /  10  10  30  30
Marfa                    55  90  56  87 /  10  10  10  30
Midland Intl Airport     63  89  63  87 /  10  20  20  30
Odessa                   64  90  65  88 /  10  20  20  30
Wink                     64  95  66  90 /   0  10  20  30

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&

SHORT TERM...16
LONG TERM....72
AVIATION...44
Hazardous weather outlook, May 23, 1:55 PM CDT, 7 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
155 PM CDT Tue May 23 2023

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-241900-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
155 PM CDT Tue May 23 2023 /1255 PM MDT Tue May 23 2023/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...This afternoon and tonight.

Thunderstorms are expected this afternoon and evening, with strong
to severe storms possible, especially across portions of the Permian
Basin and Lower Trans Pecos. Primary threats will include large
hail, damaging wind, heavy rain, with a tornado or two possible.
Heavy rain may also produce localized flooding and flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms are possible each day this week, with the greatest
chance for severe thunderstorms over the Northeast Permian Basin and
Davis Mountains. Large hail and damaging wind are the main concerns,
though a tornado or two cannot be ruled out. Any storm that develops
will also be capable of producing frequent lightning and locally
heavy rain that could lead to flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon or tonight mainly
across the Northeast Permian Basin.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Local storm report, May 23, 7:47 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
747 PM CDT TUE MAY 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND GST     3 WNW FLUVANNA          32.90N 101.20W
05/23/2023  M61 MPH          BORDEN             TX   MESONET

            MESONET STATION 31 FLUVANNA 3W.

&&
Special weather statement, May 23, 7:47 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
747 PM CDT Tue May 23 2023

TXZ052-063-240130-
Glasscock TX-Howard TX-
747 PM CDT Tue May 23 2023

...A strong thunderstorm will impact portions of northeastern
Glasscock and south central Howard Counties through 830 PM CDT...

At 747 PM CDT, Doppler radar was tracking a strong thunderstorm over
Forsan, or 13 miles southeast of Big Spring, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Forsan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
western Texas.

&&

LAT...LON 3209 10126 3191 10127 3199 10147 3216 10144
      3209 10121
TIME...MOT...LOC 0047Z 267DEG 20KT 3207 10136

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

93
Special weather statement, May 23, 8:38 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
838 PM CDT Tue May 23 2023

TXZ051-052-240230-
Martin TX-Howard TX-
838 PM CDT Tue May 23 2023

...A strong thunderstorm will impact portions of central Howard and
east central Martin Counties through 930 PM CDT...

At 838 PM CDT, Doppler radar was tracking a strong thunderstorm near
Big Spring, moving east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Big Spring, Coahoma, Sand Springs, Big Spring Country Club and Big
Spring McMahon-Wrinkle Airpark.

This includes Interstate 20 between mile markers 168 and 196.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
western Texas.

&&

LAT...LON 3219 10175 3225 10181 3248 10118 3218 10118
TIME...MOT...LOC 0138Z 275DEG 14KT 3228 10156

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

91
Special weather statement, May 23, 8:44 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
844 PM CDT Tue May 23 2023

TXZ048-053-240230-
Mitchell TX-Scurry TX-
844 PM CDT Tue May 23 2023

...Strong thunderstorms will impact portions of eastern Mitchell and
southeastern Scurry Counties through 930 PM CDT...

At 844 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wastella to near Colorado City. Movement
was east at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Snyder, Colorado City, Loraine, Colorado City Airport, Inadale, Lake
Colorado City, Champion Creek Reservoir, Lake Colorado City State
Park, Dunn, Hermleigh and Buford.

This includes Interstate 20 between mile markers 211 and 228.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
western Texas.

&&

LAT...LON 3209 10099 3269 10094 3262 10066 3209 10067
TIME...MOT...LOC 0144Z 289DEG 46KT 3254 10063 3237 10079

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

91
Special weather statement, May 23, 8:47 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
847 PM CDT Tue May 23 2023

TXZ051-052-062-063-240230-
Midland TX-Martin TX-Glasscock TX-Howard TX-
847 PM CDT Tue May 23 2023

...A strong thunderstorm will impact portions of northwestern
Glasscock, northeastern Midland, southwestern Howard and southern
Martin Counties through 930 PM CDT...

At 847 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stanton, or 8 miles north of Greenwood, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Midland, Stanton, Lomax, Courtney and Stanton Municipal Aiport.

This includes Interstate 20 between mile markers 146 and 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
western Texas.

&&

LAT...LON 3206 10218 3214 10221 3221 10221 3234 10169
      3205 10156
TIME...MOT...LOC 0147Z 267DEG 27KT 3215 10190

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

91
Local storm report, May 23, 8:50 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
850 PM CDT TUE MAY 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             6 E CUTHBERT            32.47N 100.92W
05/23/2023  M2.00 INCH       MITCHELL           TX   TRAINED SPOTTER

            TRAINED SPOTTER MEASURED 1.9 INCH HAILSTONE
            NEAR COLORADO CITY AIRPORT.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:07 PM CDTSpecial Weather StatementMAFHoward38 min
May 23, 7:25 PM CDTSevere Thunderstorm WarningMAFBorden, Scurry65 min
May 23, 7:42 PM CDTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell, Scurry63 min
May 23, 7:47 PM CDTSpecial Weather StatementMAFGlasscock43 min
May 23, 7:53 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFBrewster, Pecos, Terrell67 min
May 23, 7:56 PM CDTDust Storm AdvisoryMAFBorden, Glasscock, Howard, Mitchell, Scurry64 min
May 23, 8:00 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard60 min
May 23, 8:12 PM CDTSevere Thunderstorm WarningMAFScurry63 min
May 23, 8:38 PM CDTSpecial Weather StatementMAFHoward52 min
May 23, 8:42 PM CDTSevere Thunderstorm WarningMAFHoward, Martin, Mitchell63 min
May 23, 8:44 PM CDTAreal Flood AdvisoryMAFMitchell, Scurry3 hr
May 23, 8:44 PM CDTSpecial Weather StatementMAFMitchell46 min
May 23, 8:47 PM CDTAreal Flood AdvisoryMAFHoward3 hr
May 23, 8:47 PM CDTSpecial Weather StatementMAFMartin43 min
May 23, 9:42 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard36 min
May 23, 10:15 PM CDTSpecial Weather StatementMAFHoward45 min
May 24, 2:46 PM CDTSpecial Weather StatementMAF29 min
May 24, 3:11 PM CDTAreal Flood AdvisoryMAFBrewster3 hr
May 24, 3:33 PM CDTSpecial Weather StatementMAFPecos27 min
May 24, 3:40 PM CDTSpecial Weather StatementMAFJeff Davis50 min
May 24, 3:50 PM CDTSpecial Weather StatementMAFBrewster40 min
May 24, 3:59 PM CDTSpecial Weather StatementMAFPecos46 min
May 24, 4:08 PM CDTAreal Flood AdvisoryMAFBrewster, Pecos3 hr
May 24, 4:09 PM CDTAreal Flood AdvisoryMAFBrewster3 hr
May 24, 4:20 PM CDTAreal Flood AdvisoryMAFJeff Davis3 hr
May 24, 4:26 PM CDTSpecial Weather StatementMAF49 min
May 24, 4:28 PM CDTSpecial Weather StatementMAFBrewster47 min
May 24, 4:32 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Pecos42 min
May 24, 4:39 PM CDTSpecial Weather StatementMAFJeff Davis51 min
May 24, 4:59 PM CDTAreal Flood AdvisoryMAFJeff Davis3 hr
May 24, 5:07 PM CDTSpecial Weather StatementMAFBrewster38 min
May 24, 5:20 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFBrewster55 min
May 24, 6:07 PM CDTSpecial Weather StatementMAFReeves53 min
May 24, 6:13 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFBrewster62 min
May 24, 6:41 PM CDTAreal Flood AdvisoryMAFBrewster3 hr
May 24, 6:42 PM CDTSpecial Weather StatementMAFWard48 min

Nearby

Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.